The self-normalized Donsker theorem revisited

Parczewski, Peter

Additional URL:
Document Type: Article
Year of publication: 2017
The title of a journal, publication series: Modern Stochastics: Theory and Applications
Volume: 4
Issue number: 3
Page range: 189-198
Place of publication: Vilnius
Publishing house: VTeX
ISSN: 2351-6046 , 2351-6054
Publication language: English
Institution: School of Business Informatics and Mathematics > Wirtschaftsmathematik II: Stochastische Numerik (Neuenkirch 2013-)
Subject: 510 Mathematics
Abstract: We extend the Poincaré–Borel lemma to a weak approximation of a Brownian motion via simple functionals of uniform distributions on n-spheres in the Skorokhod space D([0,1]). This approach is used to simplify the proof of the self-normalized Donsker theorem in Csörgő et al. (2003). Some notes on spheres with respect to ℓp-norms are given.

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item